Equate Extra Strength Acetaminophen Caplets, 500 mg, 200 Ct

Walmart # 553257277
$3.22$3.22
$0.02 / each
Out of stock
Delivery not available
Pickup not available

Sold & shipped byWalmart
Get the relief you need with Equate Extra-Strength Acetaminophen Caplets. They're formulated to alleviate symptoms caused by the common cold, headache, toothache, backache and other minor aches and pains. These easy-to-swallow Equate acetaminophen caplets are caffeine-free and gluten-free. They come in a convenient 200-count bottle for long-lasting use. <br />Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Get the relief you need with Equate Extra-Strength Acetaminophen Caplets. They're formulated to alleviate symptoms caused by the common cold, headache, toothache, backache and other minor aches and pains. These easy-to-swallow Equate acetaminophen caplets are caffeine-free and gluten-free. They come in a convenient 200-count bottle for long-lasting use.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Extra-Strength Caplets, 200-Count:
? Extra-strength formula
? Acetaminophen 500mg caplet comes in a 200-count bottle
? May be used as a pain reliever/fever reducer
? Alleviates symptoms caused by common cold, headache, toothache and more
? For adults and children ages 12 years and up
? Easy to swallow
? Aspirin is caffeine-free and gluten-free
? Product should not be used with other medicines containing acetaminophen
? Compare to Tylenol caplet active ingredient

UNDERSTANDING PAIN RELIEF
Pain
Muscles, bones and joints are vulnerable targets for pain to attack. Chronic, or recurrent, pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Indications:

Stop Use Indications: Pain gets worse or lasts more than 10 days. Fever gets worse or lasts more than 3 days.;These could be signs of a serious condition;New symptoms occur. Redness or swelling is present.

Health Concern: Fever;Headache

Ingredients:

Inactive Ingredients: carnauba wax, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, preglatinized starch, sodium starch glycolate*, stearic acid

Ingredients: <b>Ingredients:</b>Acetaminophen, Pregelatinized Corn Starch, Povidone, Hypromellose Phthalate, Stearic Acid, Polyethylene Glycol, Carnauba Wax.

Active Ingredient Name: Acetaminophen

Directions:

Dosage: Directions. ? do not take more than directed (see overdose warning) Adults and children 12 years and over:. ? take 2 caplets every 6 hours while symptoms last. ? do not take more than 6 caplets in 24 hours, unless directed by a doctor. ? do not use for more than 10 days unless directed by a doctor. Children under 12 years: ask a doctor

Instructions: DO NOT USE IF PRINTED SEAL UNDER CAP IS BROKEN OR MISSING. WARNING. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take. ? more than 4,000 mg of acetaminophen in 24 hours. ? with other drugs containing acetaminophen. ? 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:. ? skin reddening. ? blisters. ? rash. If a skin reaction occurs, stop use and seek medical help right away. DO NOT USE. ? with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. ? if you ever had an allergic reaction to this product or any of its ingredients. ASK A DOCTOR BEFORE USE IF YOU HAVE liver disease. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking the blood thinning drug warfarin. STOP USE AND ASK A DOCTOR IF. ? pain gets worse or lasts more than 10 days. ? fever gets worse or lasts more than 3 days. ? new symptoms occur. ? redness or swelling is present These could be signs of a serious condition. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. OVERDOSE WARNING: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Specifications

Brand
Equate
Form
Caplets
Age Group
Adult, Teen
Assembled Product Weight
0.322 POUNDS
Assembled Product Dimensions (L x W x H)
2.23 x 3.23 x 4.30 Inches

Customer Reviews

5 stars
89
4 stars
14
3 stars
3
2 stars
1
1 star
3

Top mentions

Most helpful positive review
29 customers found this helpful
Will continue to buy
These are just as good as name brands I think. Cheaper and does the same job on pain. I bought Tylenol for years and my son had bought some of these and I have arthritis so took one and it helped just loke the name brands.
Most helpful negative review
7 customers found this helpful
MISLABLED AS A GLUTEN-FREE PRODUCT!
I am VERY disappointed with the (mis)labeling and marketing for this product. My daughter is celiac, and thus, cannot consume any gluten. This product was labeled "gluten free" in the online product description, but when I contacted the number on the bottle (the manufacturer, Equate) in an attempt to be thorough, I was told that the product is NOT gluten free, and therefore is definitely NOT safe for someone with celiac, or a gluten intolerance/sensitivity for that matter. Furthermore, they informed us that they cannot control how the product is marketed...I've never written a review for a product before, but I am disturbed that a product was mislabeled in such a negligent way.
Most helpful positive review
29 customers found this helpful
Will continue to buy
These are just as good as name brands I think. Cheaper and does the same job on pain. I bought Tylenol for years and my son had bought some of these and I have arthritis so took one and it helped just loke the name brands.
Most helpful negative review
7 customers found this helpful
MISLABLED AS A GLUTEN-FREE PRODUCT!
I am VERY disappointed with the (mis)labeling and marketing for this product. My daughter is celiac, and thus, cannot consume any gluten. This product was labeled "gluten free" in the online product description, but when I contacted the number on the bottle (the manufacturer, Equate) in an attempt to be thorough, I was told that the product is NOT gluten free, and therefore is definitely NOT safe for someone with celiac, or a gluten intolerance/sensitivity for that matter. Furthermore, they informed us that they cannot control how the product is marketed...I've never written a review for a product before, but I am disturbed that a product was mislabeled in such a negligent way.
1-5 of 110 reviews

Will continue to buy

These are just as good as name brands I think. Cheaper and does the same job on pain. I bought Tylenol for years and my son had bought some of these and I have arthritis so took one and it helped just loke the name brands.

Only thing that works on my aches and pains.

This product works well on just about any kind of pain. I have been using it for years. Nothing else, not even prescription, beats it. The best part is that it never causes stomach upset, like all prescription pain relievers do to me.

great boundle

I love these, they work fast or at least for me they do i can say that for me they work faster and better then more expensive brands,and you get alot for less. A lot of people go for brand names but these work just as good for a lot cheaper. Give them a try and i im sure you will be buying them more often.

Great for pain relief. Great value for the price.

Acetaminophen

Great stuff, great price. Price better than Amazon.

Customer Q&A

Get specific details about this product from customers who own it.

1-3 of 16 questions
by DIANEMarch 12, 2015


1. I don&#39;t know. I do know I am not supposed to take NSaids, and my doctor said I should take two at bedtime.
by ExcitedsaverApril 3, 2016
2. No, Acetaminophen is not a Nsaid, it is the same as a tynola product. Nsaid&#39;s are asprin, blood thinners
by An anonymous customer
3. No. This product is not an NSAID.
by An anonymous customer
4. No
by An anonymous customer
5. Yes
by An anonymous customer
6. No. This medication is not an NSAID.
by An anonymous customer
7. No, this is Acetaminophen, like Tylenol. Naproxen is an NSAID.
by An anonymous customer
7 Answers
Last answer: April 2, 2016

by PepperOctober 6, 2014


1. I use it as a supplement pain killer, because I take Celebrex (a Nsaid) n cannot take asprin, and find it is the better than n less expensive than tynelol.
by An anonymous customer
2. yes
by An anonymous customer
3. to me they are as good if not better, alot cheaper too. been buying this brand for years.
by An anonymous customer
4. Equate Extra Strength Caplets are better than other generic Tylenol products. This is a fast acting medicine that really helps alleviate headache pain and other pains due to sore muscles.
by An anonymous customer
5. Equate Acetaminophen at Walmart is the best priced I have found anywhere, and works just the same as any generic Tylenol available. I highly recommend it.
by An anonymous customer
6. I can tell you this....I use to buy the more expensive Tylenol brand for my severe arthritis. I tried this brand and it helps just the same...I see no difference. Been using it for about a year now.
by An anonymous customer
6 Answers
Last answer: December 13, 2015

by ShirleyMarch 6, 2014


1. No.
by An anonymous customer
2. no the ones that have caffeine says so on the LABEL
by An anonymous customer
3. Yes 65mg
by An anonymous customer
4. Reading the ingredient level it does not list caffeine!
by An anonymous customer
5. Does not contain caffeine.
by An anonymous customer
6. Acetaminophen 500 mg does not contain caffeine.
by An anonymous customer
6 Answers
Last answer: June 11, 2014

Policies & Plans

Pricing policy

About our prices
We're committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we'll match it. See more details atOnline Price Match.